?

Log in

No account? Create an account
entries friends calendar profile Previous Previous Next Next
The Plan of Attack - Elizabeth Unexplained
Lots of data but no answers
greyautumnrain
greyautumnrain
The Plan of Attack
Saturday my period started, which makes today cycle day 3, the day I start drugging myself for IVF.

Ironically, the drugs I start taking today are oral contraceptives. Yep, when you do IVF you get to take birth control pills, usually associated with avoiding pregnancy, to help things along. The package even came with the standard instructions that I remember from way back when. As for after that, I just got off the phone with Julie (the nurse I like at the clinic) and here's what the plan is so far:
  • Take BCPs today through November 19th
  • Start Lupron November 13th, 10 units between 8 and 10pm
  • Continue Lupron through November 22nd
  • Go in for a suppression check November 22nd at 8am

Originally my suppression check was going to be on the 23rd, but the person making the appointment observed that that was Thanksgiving, and while I was perfectly happy to come in on Thanksgiving, she moved the appointment to the day before anyway. Whatever.

We are having people over for Thanksgiving. Warren's mother, my parents, and Warren's brother George and his family. Since my IVF plans are obviously no secret, I imagine that people can just cope with my shooting up habit. I'll just have to find someplace safe to keep the sharps container so the two year old doesn't get hurt. I have no idea how crazy the Lupron is going to make me, but I figure the parents at least can just cope as all involved want me to produce grandkids.

Oh, and about Thanksgiving... I am anticipating that November 26th will be Blame George day this year. You folks had asked for advance warning this time, so there you go.

Tags:

3 comments or Leave a comment
Comments
twe From: twe Date: October 30th, 2006 07:37 pm (UTC) (Link)
Good luck! (Lupron makes you crazy? Hopefully not too crazy to enjoy the holidays.)
greyautumnrain From: greyautumnrain Date: October 30th, 2006 08:30 pm (UTC) (Link)
I have no idea if it will affect me, as this will be the first time I will be taking it, but other women have reported mood swings and such while taking it. I expect that if I get any side effects, the most likely one for me will be headaches.
mijven From: mijven Date: October 31st, 2006 12:13 pm (UTC) (Link)

I think holidays in and of themselves are sufficient to make you crazy. Poor George; may this gathering go better!

Stay sane and good luck!
3 comments or Leave a comment